# SDR SIMA20171210003

- Difficulty date: December 10, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 30,890 hours, 26,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 15198
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT EXTERIOR RH EMERGENCY LIGHT TO BE INOP DURING PS-1 CHECK-C/A-REMOVED AND REPLACED #4 BATTERY POWER SUPPLY IAW EMB 145 AMM 33-50-04-04. OPS CHECK GOOD
